Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 166, NWS Morristown, TN

July 1, 2012Hawkins County, Sullivan County, Washington County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jul 1, 2012, 10:54 PM EDT for Hawkins County, Sullivan County, Washington County, Tennessee. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2012, 10:54 PM EDT (02:54 UTC)
Expired
Jul 1, 2012, 11:30 PM EDT
In force
36 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Hawkins County, TN, Sullivan County, TN, Washington County, TN

The radar

The Knoxville radar (KMRX), 79 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 11:06 PM EDTHAIL 0.25Church Hill, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.9 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2012-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 611 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2012-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
611 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
2544 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

427 
WUUS54 KMRX 020254
SVRMRX
TNC073-163-179-020330-
/O.NEW.KMRX.SV.W.0166.120702T0254Z-120702T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1054 PM EDT SUN JUL 1 2012

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HAWKINS COUNTY IN EAST TENNESSEE...
  WESTERN SULLIVAN COUNTY IN EAST TENNESSEE...
  EXTREME NORTHERN WASHINGTON COUNTY IN EAST TENNESSEE...

* UNTIL 1130 PM EDT

* AT 1053 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL. 
  THIS STORM WAS LOCATED 8 MILES NORTHEAST OF SURGOINSVILLE...OR 11
  MILES SOUTHWEST OF GATE CITY...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  KINGSPORT...MOUNT CARMEL...CHURCH HILL AND SULLIVAN GARDENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY
MORNING FOR SOUTHWEST VIRGINIA.

&&

LAT...LON 3650 8249 3640 8275 3658 8285 3660 8269
      3660 8258
TIME...MOT...LOC 0255Z 322DEG 18KT 3655 8275

$$

DGS
1 follow-up statement
641 
WWUS54 KMRX 020312
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1112 PM EDT SUN JUL 1 2012

TNC073-163-179-020330-
/O.CON.KMRX.SV.W.0166.000000T0000Z-120702T0330Z/
SULLIVAN TN-WASHINGTON TN-HAWKINS TN-
1112 PM EDT SUN JUL 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR HAWKINS...EXTREME NORTHERN WASHINGTON AND WESTERN SULLIVAN
COUNTIES...

AT 1111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR CHURCH HILL...OR 8 MILES WEST OF
KINGSPORT...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  KINGSPORT AND SULLIVAN GARDENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES PRIMARY KILLERS ASSOCIATED WITH THUNDERSTORMS. 
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE 
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT MONDAY
MORNING FOR SOUTHWEST VIRGINIA.

&&

LAT...LON 3650 8249 3640 8275 3658 8285 3660 8269
      3660 8258
TIME...MOT...LOC 0313Z 314DEG 13KT 3652 8270

$$

DGS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 10:00 PM EDT, 54 minutes earlier.

Area forecast discussion, Jul 1, 10:00 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
1000 PM EDT SUN JUL 1 2012

.DISCUSSION...STRONG UPPER RIDGE VERY SLOWLY BEGINS TO DAMPEN
OVERNIGHT BUT EXPECTED CONTINUED SEASONALLY VERY WARM LOWS TONIGHT.
SHOULD SEE A BAND OF CONVECTION ROLLING INTO THE AREA TONIGHT.  WITH
A MOIST AND UNSTABLE AIR MASS IN PLACE...A STRAY STORM MAY BECOME
STRONG TO SEVERE.  LINGERING ASSOCIATED CLOUDS MAY AID IN SLIGHTLY
LOWERING HIGHS ON MONDAY OVER THE NORTHERN HALF OF THE MRX CWA.
HOWEVER...THE CHA AREA IS STILL EXPECTED TO REACH HEAT ADVISORY
CRITERIA.  THEREFORE...WILL CONTINUE THE ADVISORY FOR THIS LOCATION
THROUGH MONDAY AFTERNOON.  OTHERWISE...ALL ON TRACK IN THE CURRENT
FORECAST...WILL UPDATE TO REMOVE EVENING WORDING AND ADJUST ADVISORY
HEADLINE.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN  77 102  75  97  72 /  10  20  20  20  20
KNOXVILLE AIRPORT, TN    75 100  73  96  72 /  10  20  20  20  20
OAK RIDGE, TN            75  99  73  95  72 /  10  20  20  20  20
TRI CITIES AIRPORT, TN   70  95  66  94  67 /  30  30  30  20  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ MONDAY FOR THE FOLLOWING
     ZONES: BLEDSOE...BRADLEY...HAMILTON...MARION...MCMINN...
     MEIGS...NORTHWEST MONROE...RHEA...SEQUATCHIE...WEST POLK.

VA...NONE.
&&

MJB
Hazardous weather outlook, Jul 1, 4:38 AM EDT, 18 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
438 AM EDT SUN JUL 1 2012

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-020845-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
438 AM EDT SUN JUL 1 2012 /338 AM CDT SUN JUL 1 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

MORE HOT RECORD HIGH TEMPERATURES ARE EXPECTED TODAY...AS THE HEAT
WAVE CONTINUES. FOR MORE ON THIS DANGEROUS HEAT...PLEASE SEE THE
LATEST HEAT ADVISORY PRODUCTS FROM YOUR NATIONAL WEATHER SERVICE
OFFICE.

ISOLATED THUNDERSTORMS MAY BRING SPOTTY AND BRIEF RELIEF FROM THE
HEAT...ESPECIALLY OVER THE HIGHER ELEVATIONS. AN ISOLATED STRONG TO
SEVERE STORM COULD DEVELOP IN THE INTENSE HEAT OF THE AFTERNOON
OR EVENING HOURS. GUSTY WINDS BELOW 50 MPH AND SMALL HAIL WOULD BE
THE MAIN THREATS FROM THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

HIGH TEMPERATURES MAY NOT REACH RECORD VALUES MONDAY...BUT A HEAT
ADVISORY MIGHT BE NEEDED FOR AT LEAST SOUTHERN PARTS OF EAST
TENNESSEE.

AS THE HIGH PRESSURE RIDGE WEAKENS ACROSS THE REGION...MOISTURE
WILL GRADUALLY INCREASE FROM MID TO LATE WEEK. THIS INCREASE IN
MOISTURE COULD LEAD TO A FEW AFTERNOON AND EVENING THUNDERSTORMS.
ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE...WITH THE MAIN
THREATS BEING HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED...UNLESS COVERAGE OF
STRONG TO SEVERE THUNDERSTORMS INCREASES DURING THE WEEK.

TG

In the hours before

Special weather statement, Jul 1, 5:24 PM EDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
524 PM EDT SUN JUL 1 2012

TNZ035-036-067-012215-
ANDERSON TN-MORGAN TN-ROANE TN-
524 PM EDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...ANDERSON AND ROANE
COUNTIES UNTIL 615 PM EDT...

AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES WEST OF OLIVER SPRINGS...OR 8 MILES
SOUTHEAST OF WARTBURG...MOVING EAST AT 15 MPH.

SMALL HAIL IS EXPECTED WITH THIS STORM...ALONG WITH FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OAK RIDGE...CLINTON
AND OLIVER SPRINGS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

DGS
Local storm report, Jul 1, 5:51 PM EDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
551 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             4 W OLIVER SPRINGS      36.04N 84.41W
07/01/2012  E0.88 INCH       MORGAN             TN   PUBLIC

&&
Local storm report, Jul 1, 6:14 PM EDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
614 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             4 WSW OLIVER SPRINGS    36.01N 84.40W
07/01/2012  E1.00 INCH       MORGAN             TN   TRAINED SPOTTER

&&
Special weather statement, Jul 1, 10:36 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1036 PM EDT SUN JUL 1 2012

TNZ081-082-098>100-020315-
BLEDSOE TN-BRADLEY TN-HAMILTON TN-MARION TN-SEQUATCHIE TN-
936 PM CDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR MARION...HAMILTON...BRADLEY...
BLEDSOE AND SEQUATCHIE COUNTIES UNTIL 1015 PM CDT/1115 PM EDT/...

AT 930 PM CDT/1030 PM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING A LINE OF STRONG THUNDERSTORM WINDS ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF WHITWELL TO HARRISON...AND MOVING
NORTHEAST AT 35 MPH.  THUNDERSTORMS ALONG THE TN AND GA BORDER HAVE
GENERATED A LINE OF STRONG WINDS MOVING NORTH ACROSS PORTIONS OF
SOUTHEAST TN.

WIND GUSTS UP TO 50 MPH ARE EXPECTED.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...DUNLAP...
CLEVELAND...SODDY-DAISY...MCDONALD...SHADY GROVE...CAGLE...
HOPEWELL...PALIO...SALE CREEK...BIRCHWOOD...OLD CUMBERLAND AND
BRAYTON.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

MJB
Special weather statement, Jul 1, 10:48 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1048 PM EDT SUN JUL 1 2012

TNZ067>069-020330-
KNOX TN-LOUDON TN-ROANE TN-
1048 PM EDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KNOX...LOUDON AND ROANE
COUNTIES UNTIL 1130 PM EDT...

AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR KINGSTON...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LOUDON...LENOIR
CITY...FARRAGUT...BRADBURY AND GREENBACK.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MJB
Special weather statement, Jul 1, 10:53 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1053 PM EDT SUN JUL 1 2012

TNZ040-041-074-020345-
COCKE SMOKY MOUNTAINS TN-NORTHWEST COCKE TN-SEVIER SMOKY MOUNTAINS
TN-
1053 PM EDT SUN JUL 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN SEVIER AND COCKE
COUNTIES UNTIL 1145 PM EDT...

AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF WATERVILLE...OR 16 MILES
SOUTH OF NEWPORT...MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE....

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MJB

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:29 PM EDTSevere Thunderstorm WarningMRXBlount, Monroe31 min
Jul 1, 10:17 PM EDTSevere Thunderstorm WarningMRXHawkins43 min
Jul 1, 10:33 PM EDTSevere Thunderstorm WarningMRXBlount, Sevier42 min
Jul 1, 10:41 PM EDTSevere Thunderstorm WarningMRXBlount, Sevier49 min
Jul 1, 10:50 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Loudon, Roane40 min
Jul 1, 10:51 PM EDTSevere Thunderstorm WarningMRXHancock39 min
Jul 1, 10:56 PM EDTSevere Thunderstorm WarningMRXCocke, Greene49 min
Jul 1, 11:00 PM EDTSevere Thunderstorm WarningMRXBradley, Polk45 min
Jul 1, 11:02 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, McMinn, Monroe43 min
Jul 1, 11:10 PM EDTSevere Thunderstorm WarningMRXCocke, Jefferson, Sevier35 min
Jul 1, 11:13 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Rhea47 min
Jul 1, 11:25 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington50 min
Jul 1, 11:30 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Monroe, Polk45 min
Jul 1, 11:30 PM EDTSevere Thunderstorm WarningMRXJohnson, Sullivan60 min
Jul 1, 11:33 PM EDTSevere Thunderstorm WarningMRXCocke, Greene, Hamblen, Jefferson42 min
Jul 1, 11:40 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins35 min
Jul 1, 11:40 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon50 min
Jul 1, 11:46 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe44 min
Jul 2, 12:10 AM EDTSevere Thunderstorm WarningMRXMonroe50 min
Jul 2, 12:12 AM EDTSevere Thunderstorm WarningMRXBlount, Monroe, Sevier48 min
Jul 2, 12:12 AM EDTSevere Thunderstorm WarningMRXCarter, Greene, Unicoi, Washington50 min
Jul 2, 12:17 AM EDTSevere Thunderstorm WarningMRXPolk23 min
Jul 2, 4:55 PM EDTAreal Flood AdvisoryMRXBledsoe, Sequatchie43 min
Jul 2, 5:02 PM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Sequatchie43 min
Jul 2, 5:35 PM EDTSevere Thunderstorm WarningMRXMarion40 min
Jul 2, 7:54 PM EDTAreal Flood AdvisoryMRXBledsoe88 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.